# SDR AALA202111302078

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 36,064 hours, 14,668 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 211C223527
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB, AUTOPILOT ENGAGED FOR APPROX ONE SECOND THEN BEGAN TO ROLL LEFT, FOLLOWED BY AUTOPILOT DISCONNECT AND AURAL WARNING ON TWO ATTEMPTS. REPLACED AUTOPILOT AILERON SWITCH IAW AMM 22-11-12, OPS CHECKED GOOD.
